# SDR 2013FA0000416

- Difficulty date: July 18, 2013
- Submitted: July 18, 2013
- Operation: General aviation
- Aircraft: N218AC
- Make and model: Skrsky S64E
- Aircraft serial: 64033
- Aircraft time: 7,536 hours, 6,284 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 14,652 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Lock
- Part number: 536211
- Part serial: NONE
- Condition: Broken
- Location: Compressor
- Part time: 1,908 hours
- Component: Compressor, Pwa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED, DURING DISASSEMBLY MINOR DAMAGE WAS NOTED ON THE BLADES AND VANES AFT IF 5TH STAGE. THE DAMAGE WAS CAUSED BY A 5TH STAGE DISK TAB LOCK THAT HAD BROKEN AND ALLOWED THE BLADE TO MOVE AFT IN THE DISK MAKING CONTACT WITH THE 6TH STAGE STATOR.
